I'm not sure I can continue on the Avinza- insurance is changing, and I'm not going to be able to afford the medication or the doctor's visits.
Luckily, I am only on 30mg of Avinza 1x/day. Also, I've only been on it for around 2-3 months; I can't recall how many times I've actually refilled it.
At this point, do I need to even taper? Could I stop cold turkey?
Or would you go every other day for a week, then every 2 days.. etc?
Is your insurance plan changing over to another plan? You might want to work out something with your doctor and with some drugs the company that makes the drug might be able to help you.I would also call your doctor about a taper plan he should be able to help you.
Talk to your doctor. I was told the avinza has withdrawal symptoms fairly fast. Example my dr. used: I take my avinza (120mg) at 8am Monday. For whatever reason I miss the dosage at 8am on Tuesday. By roughly 6pm he said I might be feeling jittery and by approx. 10pm I may be headed to the ER.
I had no idea the withdrawals could start that fast. I am VERY careful with it now.
Another question you may need to answer is...will your new insurance take care of your problems? Is it a "pre-existing condition"? They might not cover it for 90 days or something like that. I have NO idea if that is the case with you, but it is worth checking on.
I was told I was NOT to stop cold turkey.
Last edited by HBMod07; 07-10-2006 at 05:22 PM.
Reason: Do not make suggestions on how to have a doctor bypass prescription or insuranace rules